# SDR A6WA201745181

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 34,607 hours, 34,003 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Part number: 601R3505064
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE AFT PRESSURE BULKHEAD MAINTENANCE FOUND THE CARGO DOOR CROSSBEAM DAMAGED.  DAMAGE WAS CAUSED FROM THE FORWARD CARGO DOOR CABLE COMING OFF THE PULLEY AND CHAFFING AGAINST THE BEAM.
